Estropipate Vaginal Cream
Estropipate vaginal cream is a prescription medicine used for treating vaginal menopause symptoms. By replacing the estrogen that the ovaries no longer produce, the medicated cream can help relieve dryness, itching, and burning in and around the vagina. Estropipate vaginal cream comes in a tube, along with a special applicator. While most women tolerate the drug well, potential side effects include nausea, bloating, and headaches.
Interested in a Discount on Estropipate Vaginal Cream?
Enter your email address to see if eMedTV's free DiscountRx service has a program that could help you save on your prescription(s).
Enter Your Email Address
Thank you!Thank you for your interest in DiscountRx from eMedTV. An email has been sent to the address you provided. Please follow the link within that email to see what offers may be available.
Estropipate vaginal cream (Ogen® Vaginal Cream) is a prescription medication that contains an estrogen hormone. It is inserted vaginally using a special applicator. Estropipate vaginal cream is used to treat dryness, itching, and burning in and around the vagina, usually in postmenopausal women.
(Click What Is Estropipate Vaginal Cream Used For? for more information, including possible off-label uses.)
As with any medicine, side effects are possible with estropipate vaginal cream. However, not everyone who uses the medication will experience side effects. In fact, most women tolerate it quite well. If side effects do occur, in most cases, they are minor and either require no treatment or can easily be treated by you or your healthcare provider. Serious side effects are less common.
Common side effects of estrogen medications (such as estropipate vaginal cream) include but are not limited to:
- Vaginal irritation
- Breast tenderness
- Irregular vaginal bleeding or spotting
- Abdominal (stomach) cramps or bloating
- Nausea and vomiting.
(Click Side Effects of Estropipate Vaginal Cream to learn more, including potentially serious side effects you should report immediately to your healthcare provider.)